# SDR ZZDA2011265

- Difficulty date: March 8, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Dented
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OF TAIL CONE FUSELAGE SKIN, DENTED.  ACCOMPLISHED FUSELAGE SKIN DOUBLER REPAIR PER B717 SRM 53-00-01 REP 6 AND EA 17-53-02869IR.
